# SDR SWAA2022012596169

- Difficulty date: April 27, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 35,066 hours, 17,214 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON ACCESS PANEL 441AL METAL IS CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02
